# SDR 97UAL900427

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 51H211
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

NR 4 ENGINE FAILED DURING TAKEOFF ROTATION.  AIRCRAFT RETURNED TO FIELD.  HIGH PRESSURE COMPRESSOR 11TH STAGE BLADE FAILED DUE TO FOD.  ENGINE WAS REPLACED.
